Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

barbarafromtucson posted:
My doctor has prescribed this for me to deal with the cramps and such. I've been on it for 6 weeks...I don't notice anything different as far as change in bowel movements/diarrhea/etc. I have noticed that I am more 'emotional', and have moments of light-headedness/dizzyness.

I have an appointment with my doctor next week and am going to discuss this with him.

Have any of you tried this medication? Does it take more than 6 weeks of being on this medication to see its benefits?

CalGal37 responded:
I tried the drug for awhile many years ago. Unfortunately it didn't do much for me, although I do know of others that it did help. It should kick in fairly quickly if it's going to have a beneficial effect on you. It sounds like you should consider trying something else if a change in dosage isn't warranted.

The side-effects I found were feeling lethargic and 'flattened' in emotions.

Spotlight: Member Stories

I have had stomach and digestive issues since I was young, but the last 5 years or so, it has gotten so much worse (I am now 49). In these last few ye...More

Helpful Tips

ibs is a mess
Omg, I was diagnosed with ibs. Where did it come from???? Have to find a remedy because this is not fun. Knots in the stomach, stomach on ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.